# SDR EE4Y2017042803351

- Difficulty date: April 21, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N311GT
- Make and model: Boeing 737-400
- Aircraft serial: 26316
- Aircraft time: 54,473 hours, 33,638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 498
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION,  FOUND THE FUSELAGE SKIN DENTED AT BS 498 + 2, BETWEEN STRINGERS 23 AND 24R.  THE SKIN WAS REPAIRED IAW EO4405-2.
